MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i.The customer reported 3 events have occurred since (b)(6) 2023 and reported that two samples were reported out of the laboratory.The customer provided the following data: (customer normal range = 0.0-0.03 ng/ml).On 26 july 2023 sample id (b)(6) initial result was 0.04, repeat result was 0.03, repeat result on another analyzer was 0.03.On 3 aug 2023 sample id (b)(6) initial result was 0.05, repeat result was 0.03, repeat result on another analyzer was 0.03.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier: complete sample ids are (b)(6).All available patient information was included.Additional patient details are not available.The field service representative (fsr) inspected the architect i1000sr, serial number (b)(6) and resolved the issue by replacing the assy, manifold wz fep tips, with valves (rohs) as buildup was observed under the part.No additional discrepant result issues have been reported since the service activity was completed.Return testing was not completed as returns were not available.The instrument service history review revealed no additional issues related to discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending was performed for the assy, manifold wz fep tips, with valves (rohs) and the product monitoring review scorecard was reviewed and found no similar issues related to the architect system or discrepant results with regards to the customer issue.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances related to the assy, manifold wz fep tips, with valves (rohs).A labeling review determined product labeling addresses troubleshooting and resolution of the customer issue.Based on the available information, no systemic issue or deficiency of the architect i1000sr, serial number (b)(6) and the assy, manifold wz fep tips, with valves (rohs) was identified.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17662682
Report Number3016438761-2023-00461
Device Sequence Number7123999
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 40797UN23
Patient SexUnknown